# SDR CA960115017

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FTAO17521
- Condition: Leaking
- Location: Main
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN)SMELL FUEL LEAK FROM MAIN FUEL TANK. WHILE REMOVING TANK FOUND 3 SNAPS NOT ENGAGED.
